Asymptotic properties of maximum likelihood estimates in a class of space-time regression models

Niu, Xufeng . Journal of Multivariate Analysis 1995. 55 :82-104

Locate this article in:

Bibtex

@article{CIS-127183,
  Author = {Niu, Xufeng},
  Title = {Asymptotic properties of maximum likelihood estimates in a class of space-time regression models},
  Journal = {Journal of Multivariate Analysis},
  Volume = {55},
  Year = {1995},
  Pages = {82--104},
  Keywords = {Vector autoregression}
}

Similar articles